# SDR GLBA96212

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N167GL
- Make and model: Beech 1900C
- Aircraft serial: UC167
- System (JASC): 2434 · DC Generator-Alternator
- Part: Starter/Gen
- Part number: 23078019
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: H, J
- Precautionary procedure: O

## Discrepancy

MYR - RIGHT GENERATOR FAILED INFLIGHT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE STARTER/GEN.  (M)
